# SDR AALA20090605TUL13

- Difficulty date: June 3, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 66,409 hours, 35,094 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: G2 Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN G-2 GALLEY TIE DOWN FITTING.  REMOVED AND REPLACED WITH NEW FITTING PER SRM 51-00.
